I am 30 years old. About 3 years ago I started experiencing pain, as I beleived to be, in my thigh bone above my knee. I didn't go to the doctor until I starting having a low grade fever every day and the pain worsened. I would feel bad like I had the flu. I also started having migraines, which I had episodes of about 10 years ago. I have seen a Infectious Disease Specialist, a Pain Specialist, and a Neurophycologist. My primary doctor referred my to the Infectious Disease Doctor because of the low grade fever and I have a test with a 394 ASO titer. The ASO titer did go down to 334, but I still continued to have the low grade fever. Although, now I have not noticed the low grade fever, or at least I don't feel like I have one. I did at one point take my temp everyday. I was started on Loratab. I also take Cymbalto. At the time I was taking Effexor. I take birth control, vitamins. I was taking Ambien, but the Pain Specialist took me off of that and put me on a muscle relaxer. But, my primary doctor has taken me off that. I also have a lot of sinus drainage that I can't seem to control with any medication either. I have seen a physical therapist who says that I have more mobility in my knee caps that I should have and that could cause the kind of pain I am having. But, it would be muscle weakness and I have been doing some exercises that she recommended. When I went to see the physical therapist my pain had actually decreased I thought due to the Cymbalta. I still hurt in the same places on both legs and in the lower part of both legs sometimes. My doctor has taken me off of the Loratab and gave me Tramadol. Tramadol does not help the pain and makes me feel drugged up. Now my primary doctor has suggested Lyrica. I have been seeing all these doctors in the past year. I am going to see a Rheumatologist in December. But, I still hurt now. Nothing helps the pain except for the Loratab but, the low dose doesn't help anymore. I will try anything to help. I do have depression and stress. I don't know what else to do. Can anyone help me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?